# SDR ASOA05297

- Difficulty date: April 3, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE ATTACH CLIP AT FS 625 LT ABOVE THE BOX BEAM WAS FOUND TO BE CRACKED BEYOUND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE ATTACH CLIP AT FS 625 LT.  (K)
